# SDR SWAA2024060683900

- Difficulty date: May 9, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 26,677 hours, 12,980 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947 Rbl 50
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FITTING ON FLOOR BEAM BS 947; RBL 50 (MARKED)<[01] REMOVED DAMAGE ON BS 947 RBL 50 FLOOR BEAM UPPER SURFACE IN AN AREA OF 1'X 1'; ORIGINAL THICKNESS IS 0.180' REMAINING THICKNESS IS 0.100' CORROSION FOUND TO BE OUT OF LIMITS I.A.W SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1 PAR.4.D(2)(A) FIG.104/ALLOWABLE DAMAGE 1 DETAIL C. FLOOR BEAM UPPER SURFACE TO BE REPAIR I.A.W SRM 53-70-51-2R-5 REPAIR 5 ALTERNATIVE 1.  TRIMMED OUT DAMAGED UPPER CHORD OF FLOOR BEAM AT BS 947 RBL 60 TO LBL 60 WL 208 PER SRM 53-70-51-2R-5 REP 5 PAR 4.C. FABRICATED; LOCATED; DRILLED; APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON REPAIR PARTS -1 T- CHORD (RBL60 - LBL60) FROM BAC1505-101045#7075T6511; LOT# 1545941-1; T-CHORD SPLICE LOCATED AT BETWEEN LBL32- LBL47 -2 ANGLE IAW SRM 53-70-51-2R-5. REMOVED AND REINSTALL FLOOR SUPPORT BS927-967 RBL60-LBL60 WL204-208 FOR ACCESS; INSTALLED ALL REPAIR PARTS OF FLOOR BEAM RBL60-LBL60 BS947 WL208 IAW SRM 53-70-51-2R-5.; APPLIED FILLET SEAL AROUND REPAIR PARTS AND FILLED GAPS; PRIMER ON FASTENER HEADS AND CIC ON REPAIR AREA BS 947 RBL60-LBL60 WL206-208.;[02] VERIFIED CORRECTIVE ACTION 1.
